# SDR HEEA082541

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 21,937 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Switch
- Condition: Damaged
- Location: Interphone Box
- Component: Interphone Box
- Component part number: A3016W
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FM BLEEDING OVER. FOUND SWITCHES S1, S2, S7, S9, S10, S11 BAD.  REPLACED SAME. BENCH CHECK GOOD.
